Publications


Published Articles


Umberto Hryniewicz, Pedro Salomão

On the existence of disk-like global sections for Reeb flows on the tight 3-sphere

Duke Math. J. 160 (2011), no. 3, 415-465

LINK


Umberto Hryniewicz

Fast finite-energy planes in symplectizations and applications

Trans. Amer. Math. Soc. 364 (2012), no. 4, 1859-1931

LINKCORRECTIONS AVAILABLE HERE (PDF)


Umberto Hryniewicz, Pedro Salomão

Global properties of tight Reeb flows with applications to Finsler geodesic flows on S²

Math. Proc. Cambridge Philos. Soc. 154 (2013), no. 1, 1-27

LINK


Umberto Hryniewicz

Systems of global surfaces of section for dynamically convex Reeb flows on the 3-sphere

J. Symplectic Geom. 12 (2014), no. 4, 791-862

LINK


Umberto Hryniewicz, Al Momin, Pedro Salomão

A Poincaré-Birkhoff theorem for tight Reeb flows on S³

Invent. Math. 199 (2015), no. 2, 333-422

LINK


Umberto Hryniewicz, Joan E. Licata, Pedro Salomão

A dynamical characterization of universally tight lens spaces

Proc. Lond. Math. Soc. (3) 110 (2015), no. 1, 213-269

LINK


Umberto Hryniewicz, Leonardo Macarini

Local contact homology and applications

J. Topol. Anal. 7 (2015), no. 2, 167-238

LINK


Umberto Hryniewicz, Pedro Salomão

Elliptic bindings for dynamically convex Reeb flows on the real projective three-space

Calc. Var. Partial Differential Equations 55 (2016), no. 2, Art. 43, 57 pp.

LINKCORRECTIONS AVAILABLE HERE (PDF)


Alberto Abbondandolo, Barney Bramham, Umberto Hryniewicz, Pedro Salomão

A systolic inequality for geodesic flows on the two-sphere

Math. Ann. 367 (2017), no. 1-2, 701-753

LINK


Alberto Abbondandolo, Barney Bramham, Umberto Hryniewicz, Pedro Salomão

Sharp systolic inequalities for Reeb flows on the three-sphere

Invent. Math. 211 (2018), no. 2, 687-778

LINK


Alberto Abbondandolo, Barney Bramham, Umberto Hryniewicz, Pedro Salomão

Systolic ratio, index of closed orbits and convexity for tight contact forms on the three-sphere

Compos. Math. 154 (2018), no. 12, 

LINK


Doris Hein, Umberto Hryniewicz, Leonardo Macarini

Transversality for local Morse homology with symmetries and applications

Math. Z. (2019), Online first

LINK


Alberto Abbondandolo, Barney Bramham, Umberto Hryniewicz, Pedro Salomão

Contact forms with large systolic ratio in dimension three

Ann. Sc. Norm. Super. Pisa, Vol. XIX, Issue 4, 1561-1582

LINK


Umberto Hryniewicz

A note on Schwartzman-Fried-Sullivan Theory, with an application

J. Fixed Point Theory Appl. 22 (2020), no. 1, Paper No. 25

LINK


Papers accepted for publication


Alberto Abbondandolo, Barney Bramham, Umberto Hryniewicz, Pedro Salomão

Sharp systolic inequalities for Riemannian and Finsler spheres of revolution

To Appear in Trans. Amer. Math. Soc.

LINK



Preprints


Umberto Hryniewicz, Pedro Salomão, Kris Wysocki

Genus zero global surfaces of section for Reeb flows and a result of Birkhoff

arXiv:1912.01078

LINK



Other Contributions


The problem of existence of infinitely many closed geodesics on the 2-sphere
Appendix to chapter “Morse theory, closed geodesics, and the homology of free loop spaces” by Alexandru Oancea
in Free Loop Spaces in Geometry and Topology

IRMA Lecture Series of EMS Publishing House, DOI 10.4171/153

LINK


Doris Hein, Umberto Hryniewicz, Leonardo Macarini

Closed Reeb orbits on the sphere and symplectically degenerate maxima
(joint with Ginzburg, Hein and Macarini)
Proceedings of the conference on Geometrical Methods in Dynamics and Topology, Hanoi

Acta Math. Vietnam. 28, 55-78, 2013

LINK



In Preparation


Umberto Hryniewicz, Pedro Salomão, Richard Siefring

Symplectically slice orbits and a dynamical characterization of the 4-ball


Umberto Hryniewicz, Al Momin, Pedro Salomão

On simply linked Reeb orbits


Marcelo Alves, Umberto Hryniewicz, Abror Pirnapasov, Pedro Salomão

A Denvir-Mackay theorem for Reeb flows



Valid HTML5 · Valid CSS3